# SDR VNAA20250329025

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 2 EAS AT STGR 15RH BTW STA 785 TO STA 977.   EVALUATED, DUE TO ONLY ONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS-SECTION ALONG THE LENGTH OF A SIDE SEAT RAIL 2 EAS AT STGR 15RH BTW STA 785 TO STA 977 AT PASSENGER CABIN PER CRJ 700 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A01 , SRM 53-41-49- 101-001-A01 AND REPLACED IAW AMM 53-00-49 ( CONFIG A03 ).
